# SDR SWIA202162859

- Difficulty date: September 20, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL600*
- Aircraft serial: 10241
- Aircraft time: 42,360 hours, 27,410 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: SH670318259
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER SILL ANGLE IS CORRODED BETWEEN F.S. 310 TO F.S. 349.     (C-CHECK RO 11/28/2021)    PAX DOOR SILL ANGLE WAS REMOVED AND A NEW PART SH670-31825-9 WAS INSTALLED IAW CRJ 700 SRM 51-41-04-01-001-A01 ALL OPS CHECKS GOOD
